Alert archive / New York / Flash Flood Warnings in 2011
Flash Flood Warning 5, NWS Buffalo, NY
NWS Buffalo, NY issued this flash flood warning at May 13, 2011, 5:14 PM EDT for Allegany County, New York. It was in force for 5 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2011, 5:14 PM EDT (21:14 UTC)
- Expired
- May 13, 2011, 10:15 PM EDT
- In force
- 5 hr
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Allegany County, NY
The radar
The Buffalo radar (KBUF), 98 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 5:28 PM EDT | FLASH FLOOD | 1 N Belmont, NY | COUNTY RD 48 CLOSED DUE TO FLOODING. |
| May 13, 6:06 PM EDT | FLASH FLOOD | Scio, NY | ROUTES 9 AND 31 CLOSED DUE TO FLOODING. |
| May 13, 7:00 PM EDT | FLASH FLOOD | 1 Ene Wellsville, NY | E STATE ST AND MERRIAM HTS RD CLOSED DUE TO FLOODING. 5-10 PEOPLE EVACUATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -229 J/kg
- Mixed-layer LCL
- 969 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
369 WGUS51 KBUF 132114 FFWBUF NYC003-140015- /O.NEW.KBUF.FF.W.0005.110513T2114Z-110514T0015Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BUFFALO NY 514 PM EDT FRI MAY 13 2011 THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL ALLEGANY COUNTY IN WESTERN NEW YORK... * UNTIL 815 PM EDT * AT 508 PM EDT...FLASH FLOODING WAS REPORTED FROM A THUNDERSTORM OVER THE WARNED AREA. RAINFALL IN EXCESS OF TWO INCHES CAN BE EXPECTED NEARBY BELMONT..SCIO...AND ANGELICA. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. && LAT...LON 4216 7821 4243 7818 4238 7773 4211 7776 $$ APFFEL
4 follow-up statements
168 WGUS71 KBUF 132151 FFSBUF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 551 PM EDT FRI MAY 13 2011 NYC003-140015- /O.CON.KBUF.FF.W.0005.000000T0000Z-110514T0015Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ALLEGANY NY- 551 PM EDT FRI MAY 13 2011 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR CENTRAL ALLEGANY COUNTY... AT 544 PM EDT...A THUNDERSTORM PRODUCING FLASH FLOODING WAS REPORTED OVER THE WARNED AREA. BETWEEN TWO AND THREE INCHES OF RAIN HAS FALLEN NEAR BELMONT AND SCIO...WITH HEAVY RAIN STILL FALLING IN THE WARNING AREA. THIS FLOODING HAS ALREADY CLOSED ROADS IN THE AREA...WITH ADDITIONAL FLOODING AND WASHOUTS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && LAT...LON 4216 7821 4243 7818 4238 7773 4211 7776 $$ APFFEL
152 WGUS51 KBUF 140005 FFWBUF NYC003-140215- /O.EXT.KBUF.FF.W.0005.000000T0000Z-110514T0215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BUFFALO NY 805 PM EDT FRI MAY 13 2011 THE NATIONAL WEATHER SERVICE IN BUFFALO HAS EXTENDED THE * FLASH FLOOD WARNING FOR... CENTRAL ALLEGANY COUNTY IN WESTERN NEW YORK... * UNTIL 1015 PM EDT * AT 751 PM EDT...FLOODING WAS STILL OCCURRING IN PORTIONS OF WELLSVILLE AND NORTHWARD TO SCIO...BELMONT...AND ANGELICA. WHILE THE HEAVIEST RAIN HAS ENDED...STREAMS MAY CONTINUE TO RISE INTO THIS EVENING. THERE WERE ALSO NUMEROUS ROAD CLOSURES IN THESE LOCATIONS...WITH THESE LIKELY TO GRADUALLY RE-OPEN AS FLOOD WATERS RECEDE. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. && LAT...LON 4216 7821 4243 7818 4238 7773 4211 7776 $$ APFFEL
586 WGUS71 KBUF 140040 FFSBUF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 840 PM EDT FRI MAY 13 2011 NYC003-140215- /O.CON.KBUF.FF.W.0005.000000T0000Z-110514T0215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ALLEGANY NY- 840 PM EDT FRI MAY 13 2011 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT FOR CENTRAL ALLEGANY COUNTY... AT 831 PM EDT...FLOODING WAS STILL OCCURRING IN PORTIONS OF WELLSVILLE...AND TO THE NORTH IN SCIO...BELMONT...AND ANGELICA. THERE ARE STILL NUMEROUS ROAD CLOSURES IN THESE LOCATIONS...WITH SOME CREEKS STILL OVERFLOWING THEIR BANKS. MODERATE RAIN IS EXPECTED OVER THE NEXT HOUR OR SO...WITH ADDITIONAL RAINFALL OF A QUARTER TO HALF AN INCH EXPECTED. WHILE THIS SHOULD NOT HAVE A MAJOR ADDITIONAL IMPACT...IT WILL PROLONG PONDING OF WATER ON ROADWAYS. IN ADDITION...STREAMS AND CREEKS MAY CONTINUE TO RISE DURING THE EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. && LAT...LON 4216 7821 4243 7818 4238 7773 4211 7776 $$ APFFEL
541 WGUS71 KBUF 140207 FFSBUF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 1007 PM EDT FRI MAY 13 2011 NYC003-140215- /O.EXP.KBUF.FF.W.0005.000000T0000Z-110514T0215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ALLEGANY NY- 1007 PM EDT FRI MAY 13 2011 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 1015 PM EDT FOR CENTRAL ALLEGANY COUNTY... THE FLASH FLOOD WARNING HAS BEEN REPLACED BY AN AREAL FLOOD WARNING FOR STREAMS AND CREEKS. LAT...LON 4216 7821 4243 7818 4238 7773 4211 7776 $$ APFFEL
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this flash flood warning went out at May 13, 3:37 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, May 13, 3:37 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 337 PM EDT FRI MAY 13 2011 .SYNOPSIS... WEAK LOW PRESSURE EXTENDING FROM ILLINOIS THROUGH OHIO WILL CONSOLIDATE OVER NORTHEASTERN OHIO DURING THE WEEKEND. THE LOW WILL BE RESPONSIBLE FOR ANOTHER SPELL OF UNSETTLED WEATHER THROUGH THE BEGINNING OF NEXT WEEK. && .NEAR TERM /THROUGH SATURDAY/... THROUGH THIS EVENING...SCATTERED THUNDERSTORMS WILL CONTINUE MAINLY ACROSS THE WESTERN SOUTHERN TIER OF WNY THROUGH THE EARLY EVENING HOURS IN RESPONSE TO BUOYANCY CREATED BY THE AFTERNOON HEATING OF THE LOWER ATMOSPHERE. FARTHER EAST ACROSS THE GENESEE VALLEY AND FINGER LAKES WE WILL ONLY SEE ISOLATED SHOWER/THUNDERSTORMS. RADAR SHOWS THE LAKE ONTARIO LAKE BREEZE WORKING ITS WAY SOUTHWARD PAST ROUTE 104 AND I EXPECT LITTLE IN THE WAY OF PRECIPITATION BETWEEN ROUTE 104 AND THE LAKE DUE TO COOLER SURFACE TEMPERATURES. EAST OF LAKE ONTARIO THE CLOUD COVER FOR MOST OF THE AFTERNOON HAS ALSO LIMITED THE POTENTIAL FOR CONVECTIVE INITIATION. OVERNIGHT ONCE THE HEATING OF THE DAY CEASES, THERE IS REALLY NOT MUCH THAT I CAN SEE TO TRIGGER ADDITIONAL PRECIPITATION IN A LARGE SCALE ENVIRONMENT THAT FEATURES LITTLE IN THE WAY OF ORGANIZED FORCING. I HAVE DROPPED THE CHANCES OF RAINFALL SIGNIFICANTLY FOR THAT REASON. WHERE RAINFALL DOES OCCUR THROUGH THIS EVENING WE COULD SEE SOME LOW LEVEL CLOUDS AND EVEN A BIT OF LIGHT FOG DEVELOP. ON SATURDAY AS THE OHIO SURFACE LOW BECOMES A BIT MORE ORGANIZED THERE WILL BE THE POTENTIAL TO DEVELOP STRONGER BOUNDARIES TO INITIATE CONVECTION AND THE POPS REFLECT THE BEST CHANCES FOR RAIN ONCE AGAIN IN THE AFTERNOON. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... THE DOMINANT WEATHER FEATURES DURING THIS PERIOD WILL BE A PERSISTENT CLOSED LOW THAT WILL REMAIN SITUATED OVER THE OHIO VALLEY...AND ITS BROAD SURFACE REFLECTION EXTENDING FROM THE OHIO VALLEY ACROSS THE MID ATLANTIC STATES. TOGETHER...THESE TWO FEATURES WILL MAINTAIN A SOUTHEASTERLY TO EASTERLY FLOW OF MOISTURE-RICH AIR ACROSS OUR AREA...RESULTING IN PLENTY OF CLOUD COVER AND A RATHER HIGH LIKELIHOOD OF RAIN. LOOKING A LITTLE MORE CLOSELY AT THE FORECAST DETAILS...THE STEADIEST RAIN IS MOST LIKELY TO INITIALLY BE FOUND ALONG AND NORTH OF A KBUF-KROC-KSYR AXIS SATURDAY EVENING...OR JUST NORTH OF A STALLED OUT FRONTAL BOUNDARY AND ALONG A RATHER WELL DEFINED MID-LEVEL DEFORMATION ZONE EXTENDING NORTHEASTWARD FROM THE MAIN LOW. SOUTH OF THIS...THE PRECIP SHOULD INITIALLY BE MUCH MORE SHOWERY OWING TO WEAKER AND MORE DIFFUSE FORCING UNDER AN AREA OF BROAD DIFFLUENCE ALOFT. HAVE REFLECTED THIS IN THE FORECAST WITH A NORTH-SOUTH GRADIENT IN PRECIP CHANCES SATURDAY EVENING...RANGING FROM CATEGORICAL NORTH TO LOW LIKELY FURTHER SOUTH. AS TIME PROGRESSES SATURDAY NIGHT AND SUNDAY...THE AFOREMENTIONED SURFACE BOUNDARY AND DEFORMATION ZONE ALOFT SHOULD TEND TO SAG A LITTLE FURTHER TO THE SOUTH. THIS...IN CONJUNCTION WITH ANOTHER SURGE OF MOISTURE WORKING INTO THE AREA FROM THE SOUTH...SHOULD RESULT IN THE STEADIER RAIN SPREADING FURTHER SOUTH ACROSS THE REMAINDER OF THE FORECAST AREA...AND AS SUCH HAVE INDICATED A TREND TOWARD CATEGORICAL POPS EVERYWHERE DURING THIS TIME FRAME. DURING THE SUNDAY NIGHT-MONDAY NIGHT PERIOD...THE MAIN DEFORMATION ZONE WILL REMAIN PARKED ACROSS OUR AREA...HOWEVER LIFT WITHIN THIS ZONE WILL BECOME WEAKER AND MORE DIFFUSE...WHILE SOME MID-UPPER LEVEL DRYING ALSO TAKES PLACE. THIS SHOULD TRANSLATE INTO SOMEWHAT LIGHTER RAIN AND LOWER OVERALL PRECIP CHANCES...THOUGH THERE WILL STILL BE A PRETTY GOOD LIKELIHOOD OF EVERYONE SEEING AT LEAST SOME RAIN...SO HAVE CONTINUED WITH LIKELY POPS. IN CONTRAST TO THE NEAR TERM PERIOD WHICH WILL FEATURE MORE IN THE WAY OF INSTABILITY...OUR REGION WILL BE IN A MORE STABLE ENVIRONMENT DURING THE BULK OF THE SHORT TERM PERIOD...TRANSLATING INTO LITTLE OR NO THREAT FOR THUNDER. ABOUT THE ONLY CHANCE FOR THUNDER WILL COME EARLY SATURDAY EVENING SOUTH OF LAKE ONTARIO...WHERE SOME WEAK ELEVATED INSTABILITY WILL STILL BE PRESENT BEFORE MIDNIGHT. OVERALL...THE HEAVIEST PRECIP AMOUNTS DURING THIS PERIOD APPEAR MOST LIKELY DURING THE SATURDAY NIGHT AND SUNDAY TIME FRAME...WHEN LIFT ALONG THE DEFORMATION ZONE WILL BE THE STRONGEST AND MOST PERSISTENT. POTENTIAL RAINFALL AMOUNTS THROUGH SUNDAY LOOK TO RANGE FROM AROUND AN INCH TO AN INCH AND A THIRD ALONG AND NORTH OF A KBUF-KROC-KSYR LINE...TO A HALF TO TWO THIRDS OF AN INCH FURTHER SOUTH. THIS WILL THEN LIKELY BE FOLLOWED BY ANOTHER GENERAL QUARTER TO HALF AN INCH OF RAIN AS THE DEFORMATION ZONE SLOWLY WEAKENS IN PLACE SUNDAY NIGHT AND MONDAY. WITH ALL THE CLOUD COVER AND PRECIP...THE DIURNAL SPREAD IN TEMPERATURES WILL BE SIGNIFICANTLY SMALLER THAN USUAL...WITH NIGHTTIME LOWS RUNNING FROM NEAR NORMAL TO ABOVE NORMAL...AND DAYTIME HIGHS REMAINING BELOW NORMAL. IN FACT...READINGS WILL LIKELY NOT MAKE IT OUT OF THE MID 50S IN MOST PLACES ON MONDAY...WHICH WILL BE A SOLID 10 DEGREES BELOW NORMAL FOR MID MAY. && .LONG TERM /TUESDAY THROUGH FRIDAY/... IN A NUTSHELL...THIS PERIOD STILL LOOKS AS IF IT WILL REMAIN UNSETTLED...WITH BELOW NORMAL TEMPERATURES AND ABOVE NORMAL RAINFALL CONTINUING. THE MEDIUM RANGE OPERATIONAL AND ENSEMBLE GUIDANCE REMAINS IN GOOD AGREEMENT THAT A PERSISTENT CLOSED UPPER LOW WILL LINGER OVER THE OHIO VALLEY THROUGH AT LEAST MIDWEEK...BEFORE SLOWLY WEAKENING AND LIFTING OUT ACROSS THE GREAT LAKES REGION TOWARD THE END OF THE PERIOD. THIS PATTERN WILL ALLOW FOR A FAIR AMOUNT OF CLOUD COVER AND SHOWER ACTIVITY TO PERSIST ACROSS OUR AREA THROUGH WEDNESDAY... BEFORE DRIER AIR GETS ENTRAINED INTO THE CIRCULATION OF THE WEAKENING LOW AND LEADS TO SOMEWHAT DIMINISHED SHOWER CHANCES FOR BOTH THURSDAY AND FRIDAY. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... THROUGH THE REST OF THE AFTERNOON CONDITIONS WILL BE VFR FOR MOST OF THE CWA. THE EXCEPTION WILL BE THE WESTERN SOUTHERN TIER WHERE SITES SUCH A KJHW WILL HAVE TO DEAL WITH ORGANIZED CONVECTION THAT COULD DROP CIGS AND VSBY BRIEFLY TO MVFR. THAT SAME REGION LATER TONIGHT WILL ALSO SEE MVFR CIGS AT TIMES. ON SATURDAY GENERALLY VFR CONDITIONS WILL PREVAIL BUT WE SHOULD SEE A RETURN OF CONVECTION DURING THE AFTERNOON ACROSS MOST OF THE CWA THAT WILL OCCASIONALLY TAKE CONDITIONS DOWN TO MVFR. OUTLOOK... SATURDAY NIGHT THROUGH WEDNESDAY...MVFR WITH RAIN LIKELY THROUGH TUESDAY...BEFORE DIMINISHING TO SCATTERED SHOWERS ON WEDNESDAY. && .MARINE... AS NOTED ABOVE THE WEAK AREA OF LOW PRESSURE EXTENDING FROM ILLINOIS THROUGH OHIO WILL CONSOLIDATE OVER NORTHEASTERN OHIO DURING THE WEEKEND. THROUGH SATURDAY WINDS WILL GENERALLY BE LIGHT RESULTING IN CONDITIONS REMAINING BELOW ADVISORY CRITERIA. SATURDAY NIGHT AND SUNDAY THE SURFACE LOW CONSOLIDATES OVER NORTHEAST OHIO AND HIGH PRESSURE FROM CENTRAL CANADA SLIDES SOUTHEAST TO THE UPPER GREAT LAKES. THAT COMBINATION WILL CREATE A TIGHTER PRESSURE GRADIENT ACROSS THE LOWER GREAT LAKES RESULTING IN BRISK NORTHEASTERLY FLOW...WITH WINDS AND WAVES LIKELY TO REACH SMALL CRAFT ADVISORY CRITERIA THROUGH EARLY NEXT WEEK. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...TAN NEAR TERM...TAN SHORT TERM...JJR LONG TERM...JJR AVIATION...JJR/TAN MARINE...TAN
Hazardous weather outlook, May 13, 4:51 AM EDT, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 451 AM EDT FRI MAY 13 2011 NYZ001>003-010>013-019>021-085-140900- NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON- CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 451 AM EDT FRI MAY 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. SLOW MOVING THUNDERSTORMS THIS AFTERNOON AND EVENING COULD RESULT IN LOCALIZED AREAS OF HEAVY RAIN. WHILE BASIN WIDE RAINFALL SHOULD AVERAGE UNDER A QUARTER INCH...SMALLER WATERSHEDS COULD EXPERIENCE AMOUNTS OF AN INCH OR MORE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS AN ADDITIONAL THREAT FOR HEAVY RAIN DURING THE WEEKEND. HOWEVER...IT IS TOO EARLY TO PINPOINT RAINFALL AMOUNTS AND WHICH LOCATIONS WILL RECEIVE THE HEAVIEST RAIN. PERSISTENT AREAS OF HEAVY RAIN INTO NEXT WEEK COULD RESULT IN THE POTENTIAL FOR FLOODING...ESPECIALLY WHERE CREEK AND STREAM LEVELS REMAIN HIGH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ004>008-014-140900- WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-ONTARIO- 451 AM EDT FRI MAY 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER REMAINS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A THREAT FOR HEAVY RAIN DURING THE WEEKEND AND EARLY NEXT WEEK. HOWEVER...IT IS TOO EARLY TO PINPOINT RAINFALL AMOUNTS AND WHICH LOCATIONS WILL RECEIVE THE HEAVIEST RAIN. PERSISTENT HEAVY RAIN INTO NEXT WEEK COULD RESULT IN THE POTENTIAL FOR FLOODING...ESPECIALLY WHERE CREEK AND STREAM LEVELS REMAIN HIGH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-140900- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 451 AM EDT FRI MAY 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF RSH
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 4:02 PM EDT | Areal Flood Advisory | BUF | Cattaraugus, Chautauqua | 5 hr |
| May 13, 4:17 PM EDT | Flash Flood Warning | BUF | Cattaraugus, Chautauqua | 3 hr |
| May 13, 4:25 PM EDT | Areal Flood Advisory | BUF | Allegany | 5 hr |
| May 13, 5:01 PM EDT | Flash Flood Warning | BUF | Livingston, Ontario | 116 min |
| May 13, 5:20 PM EDT | Special Weather Statement | BUF | Wyoming | 55 min |
| May 13, 5:36 PM EDT | Flash Flood Warning | BUF | Cattaraugus, Erie, Wyoming | 3 hr |
| May 13, 6:25 PM EDT | Flash Flood Warning | BUF | Livingston, Ontario, Wyoming | 105 min |
Nearby
Flash Flood Warnings in New York, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.